# SDR IXXA05SMN255S

- Difficulty date: October 13, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Fs 245.00
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, LT FUSELAGE FWD CENTER SECTION WINDOW BELT EVALUATE CONFORMITY PER SRM AT STA FS 245.00 L-15.5 LT.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-0 FIG 22A, TR # 53-170,  EO SEMAN # 20051301 DATED 09-28-05. REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-20D.  FAB`D REPAIR DOUBLER (AL7075T6 0.100) IAW DC8 SRM 53-2-0 FIG 22A (SHEET 1, 10, 15) TR # 53-170, DC8 SRM 53-4-1 FIG 6 ITEM B, DC8 SRM 51-9-0 PAG 68A.  CLEANED, TREATED, PRIMED AREA + EXT. REPAIR DOUBLER IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED EXT REPAIR DOUBLER IAW DC8 SRM 53-2-0 FIG 22A (SHEET 1, 10, 12, 13, 15), DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE).
